# SDR FDEA2018111653217

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,038 hours, 24,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  923     52-10  0074     14NOV18  MUC  OPEN  U  LOGPAGES:2711946  L1 DOOR SLIDE ARMED LIGHT INOP.    FACT 16NOV18 02:00   CDG                                                                 PERFORMED ADJUSTEMENT OF THE L1 DOOR GIRT BAR IAW                                 AMM 52-11-25-5. OPS TESTS OK.
